# SDR UPS04M41838

- Difficulty date: January 24, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft time: 33,607 hours, 5,223 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CABIN - CORROSION ON SEAT TRACK AT STA 805-919 X=-8.5.  CORROSION REMOVED AT SEAT TRACK AT STA 805-909 FOUND EXCEED LIMIT PER SRM 53-70-00 VOL I FIG 3 REV 34.  NEW SEAT TRACK & SPLICE INSTALLED AS PER SRM 53-70-00 FIG 1 VOL I REV 34 AT STA 800-909 X=-8.5.  CORROSION REMOVED AT SEAT TRACK AT STA 909-919 X=-8.5 MAT REMOVED 0.00 6, ORIGINAL THK 0.112 WITHIN LIMIT OF SRM 53-70-00 FIG 1 VOL I REV 34.
